Schatten properties of Toeplitz operators on the Paley–Wiener space
Annales de l'Institut Fourier, Volume 68 (2018) no. 1, pp. 195-215.

We collect several old and new descriptions of Schatten class Toeplitz operators on the Paley–Wiener space and answer a question on discrete Hilbert transform commutators posed by Richard Rochberg.

Nous présentons plusieurs descriptions anciennes et nouvelles des opérateurs de Toeplitz de classe de Schatten sur l’espace de Paley-Wiener et répondons à une question de Richard Rochberg sur les commutateurs discrets de la transformée de Hilbert.

Received:
Accepted:
Published online:
DOI: 10.5802/aif.3157
Classification: 47B35,  46E39
Keywords: Paley–Wiener space, Schatten ideal, discrete Besov space, discrete Hilbert transform commutator
Bessonov, R. V. 1

1 St. Petersburg State University 29b, 14th Line V.O., 199178, St. Petersburg (Russia) and St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Science 27, Fontanka, 191023, St. Petersburg (Russia)
@article{AIF_2018__68_1_195_0,
     author = {Bessonov, R.~V.},
     title = {Schatten properties of {Toeplitz} operators on the {Paley{\textendash}Wiener} space},
     journal = {Annales de l'Institut Fourier},
     pages = {195--215},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     doi = {10.5802/aif.3157},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3157/}
}
TY  - JOUR
TI  - Schatten properties of Toeplitz operators on the Paley–Wiener space
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 195
EP  - 215
VL  - 68
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3157/
UR  - https://doi.org/10.5802/aif.3157
DO  - 10.5802/aif.3157
LA  - en
ID  - AIF_2018__68_1_195_0
ER  - 
%0 Journal Article
%T Schatten properties of Toeplitz operators on the Paley–Wiener space
%J Annales de l'Institut Fourier
%D 2018
%P 195-215
%V 68
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3157
%R 10.5802/aif.3157
%G en
%F AIF_2018__68_1_195_0
Bessonov, R. V. Schatten properties of Toeplitz operators on the Paley–Wiener space. Annales de l'Institut Fourier, Volume 68 (2018) no. 1, pp. 195-215. doi : 10.5802/aif.3157. https://aif.centre-mersenne.org/articles/10.5802/aif.3157/

[1] Bessonov, Roman V. Fredholmness and compactness of truncated Toeplitz and Hankel operators, Integral Equations Oper. Theory, Volume 82 (2015) no. 4, pp. 451-467 | Article | Zbl: 1335.47015

[2] Levin, Boris Ya. Lectures on entire functions, Translations of Mathematical Monographs, Volume 150, American Mathematical Society, 1996 | Zbl: 0856.30001

[3] Lopatto, Patrick; Rochberg, Richard Schatten-class truncated Toeplitz operators, Proc. Am. Math. Soc., Volume 144 (2016) no. 2, pp. 637-649 | Article | Zbl: 1337.47030

[4] Peetre, Jaak New thoughts on Besov spaces, Duke University Mathematics Series, Volume 1, Mathematics Department, Duke University, 1976 | Zbl: 0356.46038

[5] Peller, Vladimir V. Wiener–Hopf operators on a finite interval and Schatten–von Neumann classes, Proc. Am. Math. Soc., Volume 104 (1988) no. 2, pp. 479-486 | Article | Zbl: 0692.47027

[6] Peller, Vladimir V. Hankel operators and their applications, Springer Monographs in Mathematics, Springer, 2003, xvi+784 pages | MR: 1949210 (2004e:47040) | Zbl: 1030.47002

[7] Plancherel, Michel; Pólya, George Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv., Volume 10 (1937) no. 1, pp. 110-163 | Article | Zbl: 0018.15204

[8] Rochberg, Richard Decomposition theorems for Bergman spaces and their applications, Operators and function theory (NATO ASI Series. Series C: Mathematical and Physical Sciences) Volume 153, D. Reidel Publishing Company, 1985, pp. 225-277 | Zbl: 0594.46020

[9] Rochberg, Richard Toeplitz and Hankel operators on the Paley–Wiener space, Integral Equations Oper. Theory, Volume 10 (1987) no. 2, pp. 187-235 | Article | MR: 878246 (88c:47048) | Zbl: 0634.47024

[10] Smith, Martin The reproducing kernel thesis for Toeplitz operators on the Paley–Wiener space, Integral Equations Oper. Theory, Volume 49 (2004) no. 1, pp. 111-122 | Article | Zbl: 1069.47029

[11] Torres, Rodolfo H. Spaces of sequences, sampling theorem, and functions of exponential type, Studia Mathematica, Volume 100 (1991) no. 1, pp. 51-74 | Article | Zbl: 0751.46012

[12] Torres, Rodolfo H. Mean oscillation of functions and the Paley-Wiener space, J. Fourier Anal. Appl., Volume 4 (1998) no. 3, pp. 283-297 | Article | Zbl: 0914.42011

Cited by Sources: